default search action
"The Lyapunov Functionals for Delay Lotka-Volterra-Type Models."
Xue-Zhong He (1998)
- Xue-Zhong He:
The Lyapunov Functionals for Delay Lotka-Volterra-Type Models. SIAM J. Appl. Math. 58(4): 1222-1236 (1998)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.